# SDR DL72S952193

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIVET MISSING ON LOWER SURFACE OF RT ELEVATOR INBD TRAILING EDGE CORNER.  REPAIRED PER SRM 55-20-3 FIG 2.
